Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-10-2011, 03:47 AM
lcs067 lcs067 is offline
Junior Member
 
Join Date: Dec 2011
Posts: 1
Default Almost Died from Avelox

Mine is a case where I developed I apparently developed an allergy to the drug after taking it previously without any side effects.

Was prescribed avelox for sinus infection after zithromax was not working. Took first pill today. Within 20 minutes, I begain experiencing symptoms common to an anaphylactic response to an allergen.

My eyes and face started to itch, swell, and turn red. My hands and limbs started to feel swollen. Within a few more minutes, I started to cough and have difficulty breathing. I was driving at this point, so this was extremely scary. I got home as fast as I could , because the symptoms were multiplying.

When I got home, I made it to the kitchen and kneeled to the floor. I was lying on the floor, head between my knees. I was having trouble breathing, thinking, and was extremely dizzy. I contemplated getting my daughter's epi pen out of the cupboard but I couldnt get up. I was very hot, sweating profusely, losing my ability for speech, and felt as if I might die. Overcome by nausea, I stood up only to begin vomiting violently.

I swayed into the bathroom, only to vomit more. I made it to my bed where I lay for 30 minutes unable to move because I was incapacitated by symptoms. After the nausea subsided, I had a terrible pain in my bowels that felt like appendicitis, and I was tremendously cold. Expelling the pill was the best thing I could have done, because the symptoms finally began to subside where I could finally get up after about 45 min.

Terrifying. This was the worst, scariest allergic reaction I have ever had to anything. I really feel like I was close to death for a few moments. Second-time users, beware!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:46 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.